MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X25MM ST/RST; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X25MM ST/RST; PROSTHESIS, SHOULDER
Catalog Number 115395
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent left shoulder revision due to disassociation of the glenosphere from the baseplate.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).D10: cat: 010000589 lot: unknown ccomp rvrs 25mm bsplt ha+adptr.Cat: 110031418 lot: 66064982 cr prolong 36mm brng std.Cat: 115310 lot: j7633527 comp rvrs shldr glnsp std 36mm.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, g3, g6, h1, h2, h3, h6, h11.The following section was corrected: h4.Reported event was confirmed by review of radiographs.Visual examination of the returned products identified a taper adaptor and screw were returned.There is some damage on the taper device; scuffs and scratches noticed on the morse taper and on the underside of the adaptor face, consistent with signs of implantation.Glenosphere remains attached.Associated bearing and humeral tray were also returned attached.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: single view of the left shoulder demonstrates a reverse total shoulder arthroplasty with separation of the glenosphere from the baseplate.No dislocation.No fracture.No anatomical or other implant failures that would lead to a revision identified.  devices are used for treatment.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMP RVS CNTRL 6.5X25MM ST/RST
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19354121
Report Number0001825034-2024-01293
Device Sequence Number7724503
Product Code KWS
UDI-Device Identifier00880304677074
UDI-Public(01)00880304677074(17)331024(10)66350731
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number115395
Device Lot Number66350731
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer05/21/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/04/2024
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexFemale